# SDR P5CA9500837

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 654U6039111
- Condition: Cracked
- Location: Stringer 11
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON SPLICE FITTING AT STRINGER 11 FWD AREA, NO OTHER DEFECTS.  REPLACED FITTING WITH (P/N 654U6039-112) IAW SB 53-A2280.
